MathSciNet Relay Station
MathSciNet bibliographic data
MR2875307 (2012m:49028) 49J53 (46A03 47H10)
Qiu, Jing Hui; He, Fei p-distances, q-distances and a generalized Ekeland's variational principle in uniform spaces. Acta Math. Sin. (Engl. Ser.) 28 (2012), no. 2, 235–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement